alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : NIETO, J.A [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Atondo-Rubio, G et al. Linearized five dimensional Kaluza-Klein theory as a gauge theory. Rev. mex. fis., June 2008, vol.54, no.3, p.188-193. ISSN 0035-001X

   2 / 2
to print
 Nieto, J.A, Saucedo, J and Villanueva, V.M Geodesic deviation equation for relativistic tops and the detection of gravitational waves. Rev. mex. fis., Feb 2007, vol.53, suppl.2, p.141-145. ISSN 0035-001X

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information